Blank Cover Image
所蔵情報QRコード

Journal of mathematical sciences, the University of Tokyo / edited by Department of Mathematical Sciences, the University of Tokyo

資料種別:
雑誌
背文字タイトル:
Journal of Mathematical Sciences, the University of Tokyo
出版情報:
Tokyo, Japan : Department of Mathematical Sciences, the University of Tokyo, 1994-
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (1994)-
継続前誌:
Scientific papers of the College of Arts and Sciences, the University of Tokyo <AA10538733>
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学 <AA00697967>
ISSN:
13405705
書誌ID:
AA11021653
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

東京大学大学院数理科学研究科

Graduate School of Mathematical Sciences

東京大学大学院理学系研究科・理学部

化学同人

東京大学大学院理学系研究科・理学部学生支援室, 下山, 晴彦(1957-), 東京大学大学院理学系研究科・理学部

岩崎学術出版社

東京大学大学院総合文化研究科・教養学部附属教養教育高度化機構初年次教育部門, 増田, 建, 坂口, 菊恵(1973-)

東京大学出版会

九州大学大学院数理学研究科, 九州大学大学院数理学研究院

Graduate School of Mathematics, Kyushu University

東京工業大学大学院理工学研究科地球惑星科学専攻

[東京工業大学大学院理工学研究科地球惑星科学専攻]

東京工業大学理学部数学教室

Dept. of Mathematics, Tokyo Institute of Technology

東京大学教養学部

培風館

12 図書 都市の科学

東京都立大学大学院都市科学研究科

東京都立大学出版会

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12